4 days after the Avastin injection my eye is still looking pretty crook, got a lovely shiner to match the red eye. Saw the eye doctor yesterday for a check up on my crazy looking eye. Aparantly a subconjunctival hemorrhage is quite common after an Avastin injection, but the doctor was very impressed with mine, usually it’s a minor problem but mine is the biggest bruise she has seen in a long time. As well as the bloodshot eye I have a proper black eye underneath too. Unfortunately it can take around a month for it to clear up so I am going to look like I have been in a pub brawl for a while longer.
I need to get over my shyness with it, I have been hiding out in my office at work and avoiding people because it looks so horrible but if I’m going to be living with it for a while I need to get out there with my head held high and not worry about it. Perhaps I should make up a cool story about how I got it instead of a boring old injection!
I am hoping the I will be able to get my lens in that eye in the next few days, I was hoping for today but it is just too sore still. It has been really difficult at work wearing just one lens. I am managing on the computer OK as I have the font really big but I am finding reading paperwork really challenging.
The rhumatologist has increased my methotrexate to 15mg with a view to raising it to 20mg in about 4 weeks if my bloods look good. Hopefully will finally be able to get off of the prednisone.
I just want to get rid of the scleritis and get relatively normal eyes back (as normal as a keratoconic eye can be). This last 7 months has been a massive roller coaster for my eyes.
Have a good weekend all.